Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Swollen feet, hands and breasts post treatment for heavy PMS - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Three years ago I was given cyclacur (estrogen) as a treatment for heavy PMS. Took it for 15 days and stopped due to swollen feet, hands and double sized breasts.
Since then never returned to normal.
Shall I consider progesterone treatment? Heavy PMS, double sized and swollen feet persist.
Thank you in advance
Doctor :   Hi
Doctor :   Let me read your query
Doctor :   Ok
Doctor :   Estrogen does cause such adverse effects in certain individuals
Doctor :   if one cannot tolerate it, then she has to report to the treating gynecologist
Doctor :   for considering different treatment options
User :   My doctor did not accept that the pill could have such intense side effects within 15 days. However since then I really do suffer.
Doctor :   Ok
Doctor :   Since you have experienced it, with the absence of other drugs
Doctor :   it has to be documented
Doctor :   the response from the patient side differs
User :   Should I try progesterone cream ? I ve read though that the use of cream may increase by four times both progesterone and estrogen levels. Has such a side effect been actually documented?
Doctor :   Topical preparations does not cause such adverse effects
User :   Thank you for your help.
Doctor :   For further queries, I would suggest you to consult our gynecologist
Doctor :   I shall give you the link for the same
Doctor :   ww://www.wwww/ XXX
Doctor :   Did you get the link?
Doctor :   Are you with me?
Doctor :   I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor